# SDR SWAA2017041713145

- Difficulty date: April 3, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 43,655 hours, 24,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT BS 663, LBL 27.5.   REPAIRED THE BULKHEAD WEB IAW ER AND EA.
